# SDR ASAA2023082944850

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,167 hours, 10,899 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTANT FMC DISAGREE - VERTICAL MSG DURING DESCENT. OFF TRACK IN HEADING MODE DUE TO VECTORS AROUND WX. DID IT UNTIL ESTABLISHED ON APPROACH. GROUNDED - YES. REF. FIM 34-61 TASK 835, - INITIAL EVALUATION GOOD. FMC'S FAULTED EACH OTHER WITH THE FAULT OF "SYNC ERR" REF. FIM 34-61 TASK 837, INTERMITTENT FAULT. FMC'S OPS NML REF. 34-61-00.
